# SDR RRXA11376

- Difficulty date: June 26, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755842
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND C PI BATH TUB FITTING STA 1180 L33R - L34R HAS LITE CORROSION.  REMOVED BATH TUB IAW SRM 51-1-20D.  REMOVED CORROSION, TREATED AND PRIMED IAW SRM 51-1-8 AND 53-2-0 FIG 1F.  INSTALLED REPLACEMENT PARTS IAW SRM51-1-20 AND DWG 3755841
